# SDR USAA2011070500024

- Difficulty date: July 3, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N108UW
- Make and model: Airbus A320-214
- Aircraft serial: 1061
- Aircraft time: 37,091 hours, 16,461 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SAL - 2S CHECK - AFT LEFT FLIGHT ATTENDANT FLASHLIGHT LED INDICATOR OFF.  REPLACED BATTERY IN AFT LEFT FLIGHT ATTENDANT FLASHLIGHT.
